The Ternary Goldbach Problem with Primes in Arithmetic Progressions

Authors: Zhang, Zhen1; Wang, Tian2

Source: Acta Mathematica Sinica, Volume 17, Number 4, October 2001 , pp. 679-696(18)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

In this paper, we give an explicit numerical upper bound for the moduli of arithmetic progressions, in which the ternary Goldbach problem is solvable. Our result implies a quantitative upper bound for the Linnik constant.

Keywords: 11P32; 11P55; Arithmetic progression; Circle method; Prime; Ternary Goldbach problem

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s101140100125

Affiliations: 1: Email: zfzhang@math08.ac.cn 2: Email: wangtz@mail.henu.edu.cn

Publication date: October 1, 2001

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page